# SDR USAA010923

- Difficulty date: July 20, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N507AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23382
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 46,595 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND VERTICAL CHORD CRACKED 1 INCH, BS 178 LBL 5.  CUT OUT DAMAGE, INSTALLED FILLER AND DOUBLERS PER EO 5300V155.  (M)
